# SDR DALA2022022701243

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 108,101 hours, 15,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 ESCAPE PATH LT 25 A-B DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED ESCAPE PATH LIGHTING AT SEAT 25A-B PER CMM 25-28-89. (8152210)
